Métrique aninvolutive
Bulletin de la Société Mathématique de France, Tome 26 (1898) , pp. 176-194.
@article{BSMF_1898__26__176_1,
     author = {Fonten\'e, G.},
     title = {M\'etrique aninvolutive},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {176--194},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {26},
     year = {1898},
     doi = {10.24033/bsmf.588},
     language = {fr},
     url = {http://archive.numdam.org/item/BSMF_1898__26__176_1/}
}
Fontené, G. Métrique aninvolutive. Bulletin de la Société Mathématique de France, Tome 26 (1898) , pp. 176-194. doi : 10.24033/bsmf.588. http://archive.numdam.org/item/BSMF_1898__26__176_1/